# SDR 04FDEA00622

- Difficulty date: March 10, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC25943
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP O/B HINGE BRACKET MOST AFT UPPER BRACKET FOUND CRACKED.  REPAIRED CARRIED OUT AT RIGHT WING I/B FLAP O/B HINGE AS PER EA 1-5750-75299, TITLE:  WINGS - I/B T/E FLAP, O/B HINGE FAIRING (FLAP SIDE) UPPER AFT RIB - REPAIR.
